Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Nov 30, 2016, 11:29 AM CST for Butler County, Conecuh County, Crenshaw County, Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 11:29 AM CST (17:29 UTC)
- Expired
- Nov 30, 2016, 12:30 PM CST
- In force
- 61 min
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 96 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.4
The text
As transmitted.
195
WWUS84 KMOB 301729
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1129 AM CST WED NOV 30 2016
ALZ055>060-301830-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
1129 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CONECUH...EASTERN MONROE...CRENSHAW...NORTHERN
COVINGTON...BUTLER AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 1230 PM
CST...
AT 1128 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF GREENVILLE TO 6 MILES NORTHEAST
OF MCCULLOUGH AND WAS MOVING SOUTHEAST AT 25 MPH. INDIVIDUAL CELLS
ALONG THE LINE WERE MOVING AT 45 TO 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...GREENVILLE...OPP...EVERGREEN...LUVERNE...GEORGIANA...
BRANTLEY...MCKENZIE...RIVER FALLS...CASTLEBERRY...EXCEL...RED
LEVEL...RUTLEDGE...DOZIER...REPTON...HEATH...GANTT...GLENWOOD...
PETREY AND I65 AND US 84.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ALABAMA.
LAT...LON 3154 8615 3153 8620 3126 8620 3123 8677
3125 8677 3126 8749 3183 8703 3183 8691
3196 8691 3196 8641 3205 8640 3205 8630
3197 8630 3196 8619 3190 8617 3179 8620
3179 8615 3166 8615 3162 8618 3162 8615
TIME...MOT...LOC 1728Z 317DEG 21KT 3190 8679 3122 8743
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Nov 30, 6:24 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Nov 30, 6:24 AM CST, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
624 AM CST Wed Nov 30 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...A line of thunderstorms is approaching Southeast
Mississippi and will move into Southwest Alabama by mid to late
morning and through South Central Alabama and the Western Florida
Panhandle by mid to late afternoon. Breezy southerly
winds...scattered showers and a mix of MVFR and VFR ceilings will
precede the line of storms. Gusty winds...thunderstorms...and IFR
conditions will accompany the line and last for a couple of hours.
A front just behind the band will bring northerly winds...initially
gusty...and gradual clearing this afternoon and evening. /08
&&
.PREV DISCUSSION... /issued 533 AM CST Wed Nov 30 2016/
DISCUSSION...See updated information for land areas below.
UPDATE...Will be updating the forecast package as we've issued in
conjunction with SPC Tornado Watch 512 for our SE Mississippi
Counties as well as the following counties in Alabama: Mobile,
Washington, Choctaw and Clarke. As well as Mississippi Sound and
Mobile Bay. The watch is valid through noon today. As discussed in
the previous AFD...although conditions are somewhat marginal the meso
scale environment does support the potential for isolated...short
lived tornado development. Additionally...the potential exists for a
short lived spin up along the approaching squall line as well as
straight line wind gusts. /08
PREV DISCUSSION... /issued 428 AM CST Wed Nov 30 2016/
NEAR TERM /Now Through Wednesday night/...The QLCS continues to
approach from the west in advance of the cold front. This main band
of storms extends northeast to southwest across Central Mississippi
into Southcentral Louisiana. Discrete cells have been developing in
advance across Southwest AL and Southeast MS but have remained well
behaved as a low to mid level warm layer has kept activity capped.
A few storms have shown some weak rotation but have remained shallow
and have not had enough lift to develop into thunderstorms. Going
back to the upstream QLCS...an occasional bowing segment has
developed along the system indicative of potentially severe straight
line winds. Suspect this system will hold together better than the
last nights as upper level forcing better organized. We'll have to
monitor the system's evolution for severe thunderstorm potential and
isolated tornado risk ...at least a low end potential exist in the
moderately high shear environment over us. Looks like the main band
of storms along the QLCS will move into our Southeast MS counties
around sunrise this morning and extend from southwestward Wilcox
County to Southern Mobile county by around 11 AM and from Crenshaw
County through Okaloosa County by around 1 to 2 PM this afternoon.
Heavy showers can be expected along the main band producing rainfall
totals of 1 to 2 inches with locally higher amounts possible. The
front will follow quickly behind the line with breezy northwesterly
winds following in its wake. The system will also begin to weaken in
its eastern progression as upper level dynamics begin to get pulled
northeastward with the exiting jet maximum.
A high risk of rip currents will continue through tonight. A high
surf advisory continues through 1 PM this afternoon.
Skies clear tonight and overnight lows fall into the 40s except
along the coast which will be close to 50 and some interior locations
that could fall into the upper 30s. High's today will occur in
advance of the front with low to mid 70s west of I-65 and mid 70s to
low 80s east.
SHORT TERM /Thursday Through Friday night/...As the current weather
maker moves off, more shortwave energy moves south over the western
CONUS, eventually organizing into a closed low over western Mexico,
when then begins to move east Friday through Friday night. This
system combined with the current system moving to and becoming more
disorganized over New England and the Canadian Maritimes, an upper
ridge builds north over the Plains. This will help to slow down and
stall a surface high that moves over the eastern Conus, with the
result being the post frontal northerly flow becoming more easterly
over the northern Gulf coast. This will become more important in the
extended as the western Mex system moves east over the US/Mex border,
bringing increasing isentropic upglide showers to the Lower
Mississippi River into Friday night. at this point, am expecting this
activity to remain well west of the FA, with a dry airmass helping to
evaporate any virga showers that may approach the FA.
For temps, with the cooler airmass moving over the fa, Thursday's
high drop to a few degrees below seasonal, ranging from close to 60
northwest o mid 60s along the coast. Some upward moderate occurs into
Friday, with highs randing from the mid to upper 60s. Overnight lows
moderate upward from mid to upper 30s over the FA Thursday night to
around 40 Friday night. /16
LONG TERM /Saturday Through Tuesday/...As the western Mex system
swings east through the extended, isentropic upglide induced showers
moisten the boundary later Saturday into Saturday night. By Sunday,
medium range soundings are showing enough instability to put thunder
back into the forecast. Rain is expected to occur off and on into
tuesday night before the upper dynamics move off. Temps below
seasonal for the coming weekend warm to above seasonal levels by
Monday as warm flow off the Gulf sets up. /16
MARINE...A moderate to strong onshore flow and high seas will
continue into this afternoon as a cold front approaches from the
west. The cold front will move across our Gulf waters this afternoon
and a moderate to strong northerly flow will follow in its wake.
Scattered to numerous showers and thunderstorms can be expected this
morning into the afternoon. Winds will gradually abate and seas
diminish following frontal passage. /08
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
High Surf Advisory until 1 PM CST this afternoon for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
High Surf Advisory until 1 PM CST this afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ650-655-
670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 30, 5:21 AM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 521 AM CST WED NOV 30 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 521 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SQUALL LINE OF STORMS IS EXPECTED TO MOVE ACROSS THE AREA TODAY WITH THE GREATEST SEVERE WEATHER THREAT ALBEIT LOW IN THE FORM OF ISOLATED BRIEF TORNADOES AND STRAIGHT LINE WINDS OF UP TO 60 MPH THIS MORNING OVER SOUTHEAST MISSISSIPPI AND CHOCTAW...WASHINGTON...CLARKE...AND MOBILE COUNTIES IN ALABAMA. THE LEADING EDGE OF THE LINE OF STORMS IS FORECAST TO MOVE INTO INTERIOR SOUTHEAST MISSISSIPPI AROUND DAYBREAK AND INTO INTERIOR SOUTHWEST ALABAMA MID MORNING AND THE FLORIDA PANHANDLE BY NOON. A FEW STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. THERE IS A HIGH SURF ADVISORY ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY AFTERNOON. WAVES AND SURF OF 5 TO 7 FEET ARE EXPECTED. ROUGH SURF COULD CAUSE MINOR EROSION AND WAVE RUN UP ALONG SOME OF THE MORE VULNERABLE BEACH AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED AT THIS TIME THROUGH TUESDAY. GMZ630>635-650-655-670-675-011130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 521 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE MARINE AREA TODAY. SOME OF THE STORMS WILL BE STRONG AND POSSIBLY SEVERE. ISOLATED WATERSPOUTS AND TORNADOES ARE POSSIBLE OVER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH NOON TODAY. A STRONG WIND FLOW OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 30, 10:00 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST WED NOV 30 2016
ALZ059-FLZ201-203-301645-
ESCAMBIA AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
1000 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
ESCAMBIA...NORTH CENTRAL ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 1045 AM CST...
AT 959 AM CST...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CENTURY...MOVING NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREWTON...CENTURY...FLOMATON...EAST BREWTON...JAY...POLLARD AND
RIVERVIEW.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
LAT...LON 3080 8724 3087 8745 3126 8712 3126 8677
3124 8677 3122 8676 3121 8677 3120 8677
3119 8676
TIME...MOT...LOC 1559Z 220DEG 33KT 3088 8732
BUTTSSpecial weather statement, Nov 30, 10:04 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CST WED NOV 30 2016
FLZ205-301645-
OKALOOSA INLAND FL-
1004 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 1045 AM CST...
AT 1003 AM CST...THE STRONG THUNDERSTORM WAS LOCATED NEAR
CRESTVIEW... MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
LAT...LON 3055 8651 3056 8653 3055 8653 3066 8668
3099 8639 3065 8639
TIME...MOT...LOC 1603Z 220DEG 33KT 3066 8655
BUTTSSpecial weather statement, Nov 30, 10:40 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1040 AM CST WED NOV 30 2016
FLZ205-206-301730-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
1040 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN OKALOOSA COUNTY UNTIL 1130 AM CST...
AT 1039 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER MARY
ESTHER... MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WRIGHT...FORT WALTON BEACH...NICEVILLE...EGLIN AFB...VALPARAISO...
MARY ESTHER...OCEAN CITY...LAKE LORRAINE...SHALIMAR AND CINCO BAYOU.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
LAT...LON 3044 8674 3054 8657 3065 8639 3049 8639
3045 8647 3037 8669
TIME...MOT...LOC 1639Z 229DEG 27KT 3042 8668
BUTTSSpecial weather statement, Nov 30, 11:06 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1106 AM CST WED NOV 30 2016
ALZ055-056-059-261>266-FLZ201>203-301800-
BALDWIN CENTRAL AL-MONROE AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
ESCAMBIA AL-CONECUH AL-MOBILE COASTAL AL-BALDWIN INLAND AL-
BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
1106 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN CONECUH...BALDWIN...CENTRAL MOBILE...SOUTH
CENTRAL MONROE...ESCAMBIA...ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL NOON CST...
AT 1106 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STOCKTON, TO MOBILE REGIONAL AIRPORT, TO
ESCATAWPA, TO 10 MILES SOUTH OF GAUTIER, AND MOVING EAST AT 40 MPH.
WINDS NEAR 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DOWNTOWN MOBILE...MIDTOWN MOBILE...PENSACOLA...PRICHARD...DAPHNE...
TILLMANS CORNER...FAIRHOPE...SARALAND...BAY MINETTE...ATMORE...
FOLEY...THEODORE...CHICKASAW...SATSUMA...BREWTON...SPANISH FORT...
GRAND BAY...ROBERTSDALE...BAYOU LA BATRE AND CREOLA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 PM CST FOR
SOUTH CENTRAL AND SOUTHWESTERN ALABAMA...AND NORTHWESTERN FLORIDA.
LAT...LON 3022 8838 3033 8840 3035 8839 3038 8841
3039 8841 3038 8840 3060 8841 3127 8756
3135 8694 3079 8726 3048 8737 3022 8778
TIME...MOT...LOC 1706Z 252DEG 34KT 3104 8785 3069 8826 3048 8854 3024
8860
BUTTSLocal storm report, Nov 30, 11:17 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1117 AM CST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 AM TORNADO 4 W FORT WALTON BEACH 30.41N 86.68W
11/30/2016 OKALOOSA FL LAW ENFORCEMENT
WATERSPOUT MOVED ASHORE NEAR MARY ESTHER AND CAUSED
DAMAGE TO A HOUSE ON KOHLER DR. TIME ESTIMATED VIA RADAR.
&&
RROGERSSpecial weather statement, Nov 30, 11:29 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1129 AM CST WED NOV 30 2016
ALZ055>060-301830-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
1129 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CONECUH...EASTERN MONROE...CRENSHAW...NORTHERN
COVINGTON...BUTLER AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 1230 PM
CST...
AT 1128 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF GREENVILLE TO 6 MILES NORTHEAST
OF MCCULLOUGH AND WAS MOVING SOUTHEAST AT 25 MPH. INDIVIDUAL CELLS
ALONG THE LINE WERE MOVING AT 45 TO 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...GREENVILLE...OPP...EVERGREEN...LUVERNE...GEORGIANA...
BRANTLEY...MCKENZIE...RIVER FALLS...CASTLEBERRY...EXCEL...RED
LEVEL...RUTLEDGE...DOZIER...REPTON...HEATH...GANTT...GLENWOOD...
PETREY AND I65 AND US 84.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ALABAMA.
LAT...LON 3154 8615 3153 8620 3126 8620 3123 8677
3125 8677 3126 8749 3183 8703 3183 8691
3196 8691 3196 8641 3205 8640 3205 8630
3197 8630 3196 8619 3190 8617 3179 8620
3179 8615 3166 8615 3162 8618 3162 8615
TIME...MOT...LOC 1728Z 317DEG 21KT 3190 8679 3122 8743The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 5:12 AM CST | Special Weather Statement | MOB | Clarke | 48 min |
| Nov 30, 7:00 AM CST | Special Weather Statement | MOB | Choctaw | 60 min |
| Nov 30, 8:04 AM CST | Special Weather Statement | MOB | Choctaw | 41 min |
| Nov 30, 9:36 AM CST | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 54 min |
| Nov 30, 10:00 AM CST | Special Weather Statement | MOB | Escambia | 45 min |
| Nov 30, 10:07 AM CST | Special Marine Warning | MOB | 38 min | |
| Nov 30, 10:19 AM CST | Special Marine Warning | MOB | 41 min | |
| Nov 30, 10:29 AM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 61 min |
| Nov 30, 10:35 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 55 min |
| Nov 30, 10:58 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 30, 11:06 AM CST | Special Weather Statement | MOB | Baldwin, Escambia, Mobile | 54 min |
| Nov 30, 11:09 AM CST | Special Marine Warning | MOB | 51 min | |
| Nov 30, 11:32 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 43 min |
| Nov 30, 11:48 AM CST | Special Marine Warning | MOB | 57 min | |
| Nov 30, 11:49 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 41 min |
| Nov 30, 11:55 AM CST | Special Marine Warning | MOB | 80 min | |
| Nov 30, 11:58 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
| Nov 30, 12:25 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 50 min |
| Nov 30, 12:40 PM CST | Special Marine Warning | MOB | 35 min | |
| Nov 30, 12:40 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 65 min |
| Nov 30, 1:01 PM CST | Special Marine Warning | MOB | 89 min | |
| Nov 30, 1:18 PM CST | Special Marine Warning | MOB | 42 min | |
| Nov 30, 1:44 PM CST | Special Weather Statement | MOB | Covington | 46 min |
| Nov 30, 2:08 PM CST | Severe Thunderstorm Warning | MOB | Covington | 22 min |
| Nov 30, 2:28 PM CST | Special Marine Warning | MOB | 92 min | |
| Nov 30, 10:04 AM CST | Special Weather Statement | MOB | Okaloosa | 41 min |
| Nov 30, 10:40 AM CST | Special Weather Statement | MOB | Okaloosa | 50 min |
| Nov 30, 11:33 AM CST | Tornado Warning | MOB | Okaloosa | 27 min |
| Nov 30, 12:55 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 65 min |
| Nov 30, 1:23 PM CST | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 5 hr |
| Nov 30, 1:41 PM CST | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 64 min |
| Nov 30, 3:37 AM CST | Special Weather Statement | MOB | Wayne | 38 min |
| Nov 30, 4:21 AM CST | Special Weather Statement | MOB | Wayne | 39 min |
| Nov 30, 8:13 AM CST | Special Weather Statement | MOB | Greene | 62 min |
| Nov 30, 9:13 AM CST | Special Weather Statement | MOB | George, Greene | 62 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.